# SDR SWAA2021062880986

- Difficulty date: June 8, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 45,656 hours, 26,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SILL FWD SCUFF PLATE CRACKED ; / [01] RECEIVED SERVICEABLE AFT. CARGO COMPT. DOOR CUT OUT LOWER SILL FWD. CORNER SCUFF PLATE; AFTER WELDING REPAIR ISSUE TAG # HK1844;PARTS CONTROL TAG # 409167. REF. B737-7 SRM 53-30-15-2R-1 REPAIR 1.; [02] SCUFF PLATE TO BE INSTALLED ON TASK CARD TTG8Q002ACQU; [03] SCUFF PLATE TO BE INSTALLED ON T/C TTG8Q002ACQU; [04] SCUFF PLATE WAS REMOVED ON T/C TTG8Q002ACQU.; [05] VERIFIED 1;2;3;4 COMPLETE
